# SDR V0XD201402040006

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT FOR UNDERFLOOR CRAWL WAY FLOOR PANEL AT FS 280 IS CORRODED.  R & R SUPPORT ANGLE WITH SERVICEABLE PART IAW SRM 51-42-06, 51-42-13 & 51-42-20.
